# SDR 03289638

- Difficulty date: October 16, 2003
- Submitted: October 21, 2003
- Operation: Air carrier
- Aircraft: N638BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7311
- Aircraft time: 11,434 hours, 9,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE NR 2 CEILING EMERGENCY LIGHT WAS FOUND INOPERATIVE.
